# SDR ASAA0140135

- Difficulty date: November 4, 2001
- Submitted: December 7, 2001
- Operation: Air carrier
- Aircraft: N780AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25112
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 810022608
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING RON CHECK, FOUND EMERGENCY LIGHT INOPERATIVE AT ROW 1-3.  REPAIRED WIRE, OPS NORMAL.  (M)
